| Model Number |
97702 |
| Medical Device Problem Codes |
Failure to Deliver Energy (1211); Insufficient Device Problem Information (3190); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/10/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Information was received from a patient (pt) who was implanted with an implantable neurostimulator (ins).The reason for the call was in the last week the pt's stimulator was not working right.When the patient used their patient programmer to adjust their therapy, they were not feeling relief.The patient said they could feel the stimulation sometimes but not all the time.A sudden move would allow them to know it was on since they could feel stimulation sometimes but not all the time.The patient mentioned that they had one of their implants die before and they knew what that felt like so they had a feeling this ins battery was dying as well.The pt wanted to find a doctor that can work with their device.Agent emailed patient physician listings.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.